# SDR ASAA2023061533562

- Difficulty date: June 13, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 45,956 hours, 13,338 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT CRUISE FO HAD VTRK DISPLAYED ON ND DISPLAY AND AUTOPILOT REVERTED TO CWS ROLL MODE. VTRK WENT AWAY AND OPS WENT BACK TO NORMAL. GROUNDED - YES. VERIFIED FMC+DFCS FAULTS FOR FMC DATA INVALID AND PRES POS LAT RATE. NO OTHER OCCURRENCES PREVIOUS FLT LEGS. DFCS BITE, FMC BITE CHKS GOOD REF B737-800 FIMS 22-11-801 & 34-61-801. VERIFIED ADIRU-L AND -R BITE CHKS GOOD AND NO FAULTS REF FIM 34-21-801.
